Ask Health Experts and Get Answers to Your Health Question ASAP
Greetings J.P.A lymph node enlargement secondary to red wasp sting can occur either due to an allergic reaction or an infection. If there is tenderness and increasing pain, you may need a course of antibiotic. If the pain and tenderness is not significant, prescription anti allergic and steroid like prednisone may be considered by your doctor. You should get it evaluated by your doctor. Meanwhile continue Advil, cold compresses and Benadryl.Please feel free for your follow up questions.
I would be happy to assist you further, if you need any more information.
We have recently implemented a new rating and feedback system. Please be aware that you are rating my courtesy and service as a professional. If you have any questions whatsoever, or there is anything I can clarify for you, please temporarily bypass the rating system by clicking “Continue the Conversation” or "Reply." Clicking either of the lowest two options reflects poorly on me so please reply to me if there is anything else I can do to help before choosing those options. I appreciate your patience while we work out the kinks. It's important to me that you are 100% satisfied with the service I have provided you. Thank you.